Acute psychosis following phenelzine discontinuation.
Аннотация
Most concern over the untoward effects of monoamine oxidase inhibitors (MAOIs) has concentrated on the hypertensive crises and recently on orthostatic hypotension, hypomania, and sexual dysfunction. However, little has been written about withdrawal effects when MAOIs are discontinued. This article reports an acute organic psychosis marked by visual, auditory, and tactile hallucinations after abrupt discontinuation of phenelzine in two young women without previous history of psychotic symptoms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.